Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 32, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 7, 2005, 7:24 PM EDT for Brevard County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2005, 7:24 PM EDT (23:24 UTC)
- Expired
- Apr 7, 2005, 8:31 PM EDT
- In force
- 67 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 16 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 5:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 072325 SVRMLB FLC009-080030- /O.NEW.KMLB.SV.W.0032.050407T2324Z-050408T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 724 PM EDT THU APR 7 2005 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BREVARD COUNTY IN EAST CENTRAL FLORIDA THIS INCLUDES THE CITIES OF...PALM BAY...MELBOURNE...MALABAR... SATELLITE BEACH...INDIALANTIC...AND MELBOURNE BEACH * UNTIL 830 PM EDT * AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF PALM BAY...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PALM BAY BY 735 PM EDT MALABAR...WEST MELBOURNE AND MELBOURNE VILLAGE BY 745 PM EDT MELBOURNE BY 745 PM EDT INDIALANTIC BY 800 PM EDT MELBOURNE BEACH BY 810 PM EDT SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047 $$ VOLKMER
3 follow-up statements
000 WWUS52 KMLB 072341 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 741 PM EDT THU APR 7 2005 FLC009-080030- /O.CON.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/ BREVARD FL- 741 PM EDT THU APR 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR SOUTHERN BREVARD COUNTY... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS IN EXCESS OF 55 TO 60 MPH. THIS STORM WAS LOCATED NEAR PALM BAY...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PALM BAY NOW MALABAR AND VALKARIA BY 750 PM EDT WEST MELBOURNE AND MELBOURNE BY 755 PM EDT SPESSARD HOLLAND PARK...MELBOURNE BEACH...INDIALANTIC AND MELBOURNE SHORES BY 805 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047 $$ VOLKMER
000 WWUS52 KMLB 080007 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 804 PM EDT THU APR 7 2005 FLC009-080030- /O.CON.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/ BREVARD FL- 804 PM EDT THU APR 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR SOUTHERN BREVARD COUNTY... AT 800 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR PALM BAY...MOVING NORTHEAST AT 25 MPH. THIS STORM WAS ALSO PRODUCING VERY HEAVY RAIN AND PONDING OF WATER ON ROADWAYS. THE SEVERE THUNDERSTORM WILL TRACK ACROSS... PALM BAY...GRANT...MALABAR...AND BAREFOOT BAY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047 $$ VOLKMER
000 WWUS52 KMLB 080031 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 828 PM EDT THU APR 7 2005 FLC009-080038- /O.EXP.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/ BREVARD FL- 828 PM EDT THU APR 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY WILL EXPIRE AT 830 PM EDT... AT 828 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING ACROSS SOUTHERN BREVARD COUNTY. VERY HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL CAUSE PONDING OF WATER ON ROADS AND FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ADDITIONAL STORMS WITH WINDS TO 40 TO 45 MPH WILL MOVE ACROSS SOUTHERN BREVARD FROM THE WEST THROUGH 930 PM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047 $$ VOLKMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:36 PM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 7, 2:36 PM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL 236 PM EDT THU APR 7 2005 .DISCUSSION... ...SEVERE STORMS POSSIBLE THROUGH THIS EVENING... REST OF THIS AFTERNOON/TONIGHT...LATEST RADAR LOOPS WERE SHOWING TWO LINES OF STORMS OVER THE EASTERN/NORTH CENTRAL GULF. THE BOTTOM PORTION LINE OVER THE EASTERN GULF SHOWS APPARENT STRENGTHENING TREND LAST SEVERAL TAMPA RADAR SWEEPS. SECOND LINE LINE OF STORMS WAS DEVELOPING ABOUT 100 MILES BEHIND THE LEADING BAND OF STORMS OVER THE BIG BEND/EASTERN GULF. LATEST RUC40 UPDATE SHOWED STRENGTHENING MID AND UPPER LEVEL DYNAMICS/INCREASING UPR DIVERGENCE ...COLD POCKET OF AIR AT 500MB OVER THE NORTH CENTRAL GULF COAST AND CENTRAL GULF WATERS. THESE PARAMETERS SHOULD MOVE ACROSS THE NORTHERN CWA LATE AFTERNOON/EVENING KEEPING THREAT OF STRONG/SEVERE STORMS IN THE FORECAST. STRONG VORTICITY ADVECTION AND INCREASING LARGE SCALE LIFT/DIV Q THROUGH MID/UPPER LEVEL COLUMN SHOULD THEN MAINTAIN HIGH PROBABILITY OF THUNDER AFTER MIDNIGHT FROM ORLANDO-CAPE CANAVERAL SOUTH. OVERNIGHT LOWS LOOK GOOD WHEN TAKING INTO CONSIDERATION ANY RAIN COOLED AIR FROM STORM DOWNDRAFTS. FRI...BAND OF CONVECTION SHOULD BE OVER FAR SOUTHERN SECTIONS EARLY IN THE DAY THEN SHIFT SOUTHEAST OF THE AREA BEFORE NOON. DRYING WILL WORK INTO THE REGION BEHIND THE WEAKENING COLD FRONT DRIVING THE DEEP CONVECTION. PRECIPITABLE WATER VALUES ARE FORECAST TO FALL TO AROUND AN INCH. DEEP LAYER CYCLONIC FLOW HOWEVER WILL LEAD TO DESTABILIZATION DURING AFTERNOON HEATING. LIMITED DEEP MOISTURE SHOULD HOLD COVERAGE OF CONVECTION TO SCATTERED...WITH AFTERNOON DEVELOPMENT PROBABLY HAVING THE MOST COVERAGE IN THE NORTH WHERE MINUS 14-15 DEGREE 500 MB TEMPS ARE PROGGED. COULD SEE A FEW STORMS PRODUCING HAIL IF INCREASING APRIL SUN ANGLE DOES ITS THING AND PRODUCES ENOUGH INSTABILITY. SAT...UPPER TROUGH WILL SHIFT EAST OF THE AREA BY EARLY IN THE DAY SO LARGE SCALE SUBSIDENCE WILL PRODUCE DRYING. STILL COULD BE SOME LOW CLOUDS AS LOW LEVEL MOIST CYCLONIC FLOW LINGERS. SUN-MON...SURFACE RIDGE ALONG THE EAST COAST WILL SWING WINDS TO ONSHORE BUT RIDGE ALOFT WILL KEEP DEEP MOISTURE LIMITED SO CONTINUED DRY CONDITIONS. TUE-THU...MODELS NOT IN TOO BAD OF AGREEMENT IN NEXT LOW PRESSURE SYSTEM MOVING EASTWARD ACROSS THE MISSISSIPPI VALLEY...BUT FURTHER NORTH THAN THE CURRENT ONE. HAVE KEPT A DRY FORECAST FOR TUE AND A CHANCE FOR STORMS WED. WITH TIMING/STRENGTH UNCERTAINTIES...SOME ACTIVITY COULD COME IN AS EARLY AS LATE TUE THOUGH. ALSO IF SYSTEM STAYS FAR ENOUGH TO THE NORTH...THERE WILL BE LIMITED DRYING THU SO HAVE KEPT CHANCE POPS GOING THEN. && .MARINE...ADVISORY TONIGHT SHOULD GIVE WAY TO IMPROVING CONDITIONS DURING THE DAY FRI AS WEST WINDS WORK IN BEHIND WEAKENING COLD FRONT AND GRADIENT DECREASES. OFFSHORE FLOW WILL CONTINUE SAT THEN A WEAK BACKDOOR FRONT WILL PUSH OFF THE EASTERN SEABOARD SUNDAY WITH HIGH PRESSURE RIDGE BEHIND IT RETURNING THE FLOW TO ONSHORE BY SUN NIGHT. THE FLOW WILL CONTINUE TO VEER EARLY NEXT WEEK WITH INCREASING SOUTHEAST WINDS TUE AS STORM SYSTEM MOVES INTO THE MIDDLE PART OF THE COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... DAB 62 78 58 77 / 80 30 0 0 MCO 64 80 59 78 / 70 30 0 0 MLB 66 80 60 78 / 70 30 0 0 VRB 68 81 59 78 / 60 30 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH NUMBER 137 EFFECTIVE UNTIL 7 PM FOR LAKE/ORANGE/SEMINOLE/VOLUSIA. LAKE WIND ADVISORY UNTIL 8 PM ALL COUNTIES. SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET. && SHORT TERM...WIMMER LONG TERM....LASCODY
Hazardous weather outlook, Apr 7, 6:00 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED FOR WATCH #138 NATIONAL WEATHER SERVICE MELBOURNE FL 600 PM EDT THU APR 7 2005 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 080400- BREVARD-INDIAN RIVER-LAKE-MARTIN-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE- SAINT LUCIE-VOLUSIA-FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM- 600 PM EDT THU APR 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...SEVERE THUNDERSTORM WATCH #138 IN EFFECT FOR ALL COUNTIES OF EAST CENTRAL FLORIDA UNTIL MIDNIGHT TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT ...THUNDERSTORM IMPACT... THE STORM SYSTEM SYSTEM WHICH BROUGHT SEVERE WEATHER TO PORTIONS OF THE SOUTHEAST STATES OVER RECENT DAYS WILL IMPACT FLORIDA THIS EVENING AND TONIGHT. THIS SYSTEM HAS PRODUCED SEVERE WEATHER IN MARION COUNTY...WHERE 70 MPH WIND GUSTS AND ONE INCH HAIL WERE REPORTED. BY EARLY EVENING...THE STRONG SQUALL LINE HAS PUSHED INTO NORTH VOLUSIA AND NORTH LAKE COUNTIES. THIS LINE EXTENDED ACROSS THE FLORIDA PENINSULA AND INTO THE GULF OF MEXICO. NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND NORTH OF THE I-4 CORRIDOR THROUGH THE EVENING. THE LINE WILL PUSH SOUTH OF I-4 BY THROUGH THE EVENING AND WILL CONTINUE SOUTHWARD ACROSS CAPE CANAVERAL AND THE ORLANDO METRO AREA...MAINLY AFTER 600 PM. SEVERE WEATHER IN THE FORM OF HAIL...DAMAGING WINDS...OR BRIEF TORNADOES MAY ACCOMPANY THE STRONGEST STORMS. A MODERATE THREAT WILL EXIST FOR DAMAGING WIND AND HAIL...AND A LOW THREAT FOR TORNADOES. THE LINE OF STORMS WILL THEN IMPACT AREAS SOUTH OF ORLANDO AND CAPE CANAVERAL FROM MID EVENING INTO THE EARLY MORNING HOURS OF FRIDAY. AS THE LINE MOVES FARTHER SOUTH...THE INTENSITY OF THE STORMS IS EXPECTED TO LESSEN. ...FLOOD IMPACT... THUNDERSTORMS WITH HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES PASSING OVER THE SAME LOCATIONS MAY PRODUCE LOCALIZED STREET FLOODING NORTH OF A LINE FROM ABOUT LAKE KISSIMMEE TO MELBOURNE. ...HIGH WIND IMPACT... SOUTH WINDS OF 20 MPH WILL OCCASIONALLY GUST TO BETWEEN 25 AND 30 MPH AHEAD OF THE THUNDERSTORM LINE. BOATERS ON INLAND LAKES ARE ADVISED TO EXERCISE CAUTION. ...MARINE THUNDERSTORM GUST IMPACT... BOATERS SHOULD BE ALERT FOR STORMS MOVING OFFSHORE FROM THE WEST AND SOUTHWEST DURING THE LATE AFTERNOON AND EVENING. ORGANIZED STORMS MAY PRODUCE WINDS IN EXCESS OF 34 KNOTS...ESPECIALLY NORTH OF COCOA BEACH. ...WIND AND SEA IMPACT... SOUTH WINDS OF 20 TO 25 KNOTS AND SEAS OF 4 TO 7 FEET WILL OCCUR IN ADVANCE OF THE WEATHER SYSTEM THIS AFTERNOON AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR MARINE INTERESTS. ...RIP CURRENT IMPACT... GUSTY SOUTHERLY WINDS WILL CREATE A STRONG NORTHWARD FLOWING CURRENT ACROSS THE COASTAL WATERS. SWIMMERS ENTERING THE SURF TODAY SHOULD BE PREPARED FOR THIS SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON. A FEW OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL. .SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD MONITOR THE WEATHER TODAY. FORMAL ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. BRAGAW
In the hours before
Local storm report, Apr 7, 6:34 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT THU APR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 15 E ORLANDO 28.50N 81.13W
04/07/2005 0.50 INCH ORANGE FL TRAINED SPOTTER
WEDGEFIELD SUBDIVISION SR520 AND HWY 50 IN EASTERN ORANGE
&&
MRTLocal storm report, Apr 7, 6:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT THU APR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ORMOND BEACH 29.28N 81.06W
04/07/2005 0.75 INCH VOLUSIA FL PUBLIC
&&
MRTLocal storm report, Apr 7, 6:45 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
645 PM EDT THU APR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 E BITHLO 28.57N 81.03W
04/07/2005 1.75 INCH ORANGE FL TRAINED SPOTTER
MIDWAY AIRBOATS IN EASTERN ORANGE COUNTY IN EASTERN
ORANGE COUNTY ON HWY 50.
&&
MRTLocal storm report, Apr 7, 7:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT THU APR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG OVIEDO 28.66N 81.18W
04/07/2005 SEMINOLE FL LAW ENFORCEMENT
VARIOUS REPORTS IN OVIEDO AREA RELAYED FROM STATE WARNING
POINT. DAMAGE TO THREE UN-OCCUPIED BUILDINGS...2 WITH
ROOF DAMAGE. FENCE DAMAGE. AWNING OFF GAS STATION. OVIEDO
HIGH SCHOOL AND KING STREET FIELDS AT SR426 AND PINE
STREET RECEIVED DAMAGE.
&&
MRTSpecial weather statement, Apr 7, 7:09 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 709 PM EDT THU APR 7 2005 FLZ053-072340- OSCEOLA- 709 PM EDT THU APR 7 2005 ...STRONG STORM CAPABLE OF PRODUCING SMALL HAIL OVER SOUTHEASTERN OSCEOLA COUNTY... AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING SMALL HAIL 6 MILES SOUTHEAST OF KENANSVILLE. THE STORM WAS MOVING NORTHEAST AT 30 MPH AND WILL CROSS THE FLORIDA TURNPIKE ACROSS SOUTHERN OSCEOLA COUNTY. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. 15
Special weather statement, Apr 7, 7:21 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 721 PM EDT THU APR 7 2005 FLZ047-072345- SOUTHERN BREVARD- 721 PM EDT THU APR 7 2005 ...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL MOVING INTO SOUTHERN BREVARD COUNTY... AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 13 MILES SOUTHWEST OF PALM BAY...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE PALM BAY...WEST MELBOURNE AND MELBOURNE. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:18 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 57 min |
| Apr 7, 4:27 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 7, 5:13 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 62 min |
| Apr 7, 5:28 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 62 min |
| Apr 7, 6:09 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 51 min |
| Apr 7, 6:17 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 43 min |
| Apr 7, 6:29 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 7, 6:35 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 40 min |
| Apr 7, 6:43 PM EDT | Tornado Warning | MLB | Brevard | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.